# SDR ZW0A0200203

- Difficulty date: December 28, 2001
- Submitted: January 3, 2002
- Operation: Air carrier
- Aircraft: N948TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- Aircraft time: 37,926 hours, 21,312 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT ON THE FUSELAGE EXTERIOR, STA 1293, FOUND BULGE IN SKIN AT LONGERON 16L.  ACCOMPLISHED EDDY CURRENT INSPECTION PER NDT 51-00-03 AND NO CRACK.  ULTRA SOUND INSPECTION INDICATES NO MATERIAL LOOSE DUE TO CORROSION.  SHIM BETWEEN SKIN AND STRINGER TO REMOVE BULGING IN, PER SRM 51-09.
